# SDR AALA991764

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T311615
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

PSP - FLT 0160 - EN ROUTE SAN/JFK, AIRCRAFT EXPERIENCED LOW RUMBLE FOLLOWED BY CENTER DUCT LEAK LIGHT.  CLOSED ISOLATION VALVE AND APU BLEED.  CABIN CONTINUED TO CLIMB AT MAXIMUM RATE.  ACCOMPLISHED EMERGENCY DESCENT TO 10,000 FEET.  INSULATION BLEW THROUGH AFT CABIN FROM RIGHT SIDE NEAR ROW 27.  CREW AND PASSENGER OXYGEN MASKS DEPLOYED.  EMERGENCY DECLARED, DIVERTED TO PSP AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU AIR SUPPLY DUCT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  APU AIR SUPPLY DUCT WELD BROKE.  (X)
